# SDR ABXA20130308412

- Difficulty date: March 8, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 52,197 hours, 42,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT FAILS TO ILLUMINATE.  CLEANED CENTER CONTACT IN LIGHT SOCKET ASSEMBLY OPS CHECK GOOD IAW B767 AMM 33-51-00, ACFT WAS GROUNDED.
